Citation

BibTex format

@article{Adam:2016:10.1016/j.jcp.2015.10.046,
author = {Adam, A and Buchan, AG and Piggott, MD and Pain, CC and Hill, J and Goffin, MA},
doi = {10.1016/j.jcp.2015.10.046},
journal = {JOURNAL OF COMPUTATIONAL PHYSICS},
pages = {521--538},
title = {Adaptive Haar wavelets for the angular discretisation of spectral wave models},
url = {http://dx.doi.org/10.1016/j.jcp.2015.10.046},
volume = {305},
year = {2016}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Adam,A
AU - Buchan,AG
AU - Piggott,MD
AU - Pain,CC
AU - Hill,J
AU - Goffin,MA
DO - 10.1016/j.jcp.2015.10.046
EP - 538
PY - 2016///
SN - 0021-9991
SP - 521
TI - Adaptive Haar wavelets for the angular discretisation of spectral wave models
T2 - JOURNAL OF COMPUTATIONAL PHYSICS
UR - http://dx.doi.org/10.1016/j.jcp.2015.10.046
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000366156600026&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
UR - http://hdl.handle.net/10044/1/27646
VL - 305
ER -